과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김성기  (Kim, Sung Ki)  
소속 서울대학교 자연과학대학 수리과학부   
주소 서울시 관악구 신림동 산56-1
Tel
FAX
Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations (Chae, Dongho; Nam, Hee-Seok) Nagoya Math. J. (1999), Vol 155, Pages 55-80
Fourier transform of exponential functions and Legendre transform (Chung Jaeyoung, Kim Dohan) Math. Res. Lett (1998), Vol 5, Pages 629--635
Fourier transformations of $Wsp Phi$-spaces (Kim Dohan) Bull. Korean Math. Soc (1997), Vol 34, Pages 483--489
A different proof of the existence theorem on the Navier-Stokes equations (Chae, Dongho; Kim, Sang-Moon) J. Korean Math. Soc. (1996), Vol 33, Pages 1129-1137
Structure of the extended Fourier hyperfunctions (Chung Soon-Yeong, Kim Dohan) Japan. J. Math. (N.S.) (1993), Vol 19, Pages 217--226
Solvability of Mizohota [Mizohata] and Lewy operators (Chung Soon-Yeong, Kim Dohan) J. Fac. Sci. Univ. Tokyo Sect. IA Math. (1993), Vol 40, Pages 63--71
Equivalence of the spaces of ultradifferentiable functions and its applications to Whitney extension theorem (Chung S.-Y., Kim D.) Rend. Mat. Appl. (7) (1992), Vol 12, Pages 365--380
On generalized extremal principles (Park Sehie) Bull. Korean Math. Soc (1990), Vol 27, Pages 49--52
Asymptotic behavior of a generalized Fourier-Laplace transform J. Korean Math. Soc. (1988), Vol 25, Pages 133--148
Functions of $kappaPhi$-bounded variation (Kim Jongsik) Bull. Korean Math. Soc. (1986), Vol 23, Pages 171--175
The closed ideals of an infinite semifinite factor (Lee Sa Ge, Cho Sung Je) J. Korean Math. Soc. (1985), Vol 22, Pages 143--149
Some results on the Fourier-Laplace image of special classes of $omega$-tempered distribution Bull. Korean Math. Soc. (1985), Vol 22, Pages 87-88
A generalization of an inequality of Li and Zhong, and its geometric application (Chi Dong Pyo, Kim Sang Moon, Lee Il Hae, Lee Sa Ge) Bull. Korean Math. Soc (1983), Vol 20, Pages 51-54
The general weighted Orlicz-Sobolev spaces ( Kim Jung Soo) Bull. Korean Math. Soc. (1981/82), Vol 18, Pages 17--19
On the Fourier-Laplace image of some classes of functions and distributions J. Korean Math. Soc. (1974), Vol 11, Pages 25--28
Stone-v Cech compactifications of infinite discrete spaces J. Korean Math. Soc (1969), Vol 6, Pages 37--40

이 페이지에서 제공하는 정보에 만족하십니까?